# SDR SWAA070520

- Difficulty date: January 31, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 33,340 hours, 27,610 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LEFT WING NR 2 L/E SLAT OUTBOARD AFT CORNER DELAMINATED.  REPAIRED SLAT PER SRM.
